DEPUY SYNTHES PRODUCTS LLC BEARING SLEEVE, 15CM CURVED; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Back to Search Results |
| Catalog Number |
MA-15C |
| Medical Device Problem Codes |
Vibration (1674); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: h6: device history review: a device history review was performed which indicated that there were no relevant issues identified during the manufacture of the device that may have contributed to the reported condition.Device evaluation: the actual device was returned for evaluation.During repair, it was determined that the reported condition that the device produced vibration was not confirmed.Therefore, an assignable root cause for the reported condition of vibration was not determined.However, during evaluation, it was determined that the device produced heat.The assignable root cause was determined to be due to component failure from wear.Udi: (b)(4).
Event or Problem Description
It was reported by switzerland that during service and evaluation, it was determined that the curved bearing sleeve device had a worn bearing, damaged components, produced heat and had component damage.It was further determined that the device failed pretest for visual assessment and temperature assessment.It was noted in the service order that the device produced vibration.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2023.All available information has been disclosed.If additional information should available, a supplemental medwatch will be submitted accordingly.